# SDR ASOA2012112802555

- Difficulty date: November 5, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLIGHT SPOILER CUTOUT CENTER SILL PLATE CRACKED.  R & R CRACKED SEAL IAW SRM 51-40-06,51-42-01 & 51-40-2.
